×

zbMATH — the first resource for mathematics

On values in relatively normal lattices. (English) Zbl 0872.06008
The authors deal with the class IRN and give other useful constructions in the study of the structure of relatively normal lattices. They introduce the notion of a plenary set of a member of the class IRN, give a characterization of maximal plenary sets and extend a well-known theorem in \(l\)-groups. Finally, they investigate how the properties of the tree associated with any lattice in IRN are reflected in the structure of the lattice.

MSC:
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, M.; Feil, T., Lattice-ordered groups, (1988), Reidel Dordrecht, Holland · Zbl 0636.06008
[2] Bigard, A.; Keimal, K.; Wolfenstein, S., Groupes et anneaux réticulés, (1977), Springer Berlin · Zbl 0384.06022
[3] Chang, C.C., Algebraic analysis of many valued logics, Trans. amer. math. soc., 88, 456-490, (1958) · Zbl 0084.00704
[4] Conrad, P., Lattice ordered groups, (1970), Tulane University · Zbl 0213.31502
[5] Conrad, P., The structure of an l-group that is determined by its minimal prime subgroups, () · Zbl 0449.06010
[6] Crawley, P.; Dilworth, R.P., Algebraic theory of lattices, (1978), Prentice-Hall Englewood Cliffs, NJ · Zbl 0494.06001
[7] A. DiNola, G. Georgescu and S. Sessa, Closed ideals of MV-algebras, preprint.
[8] J.B. Hart and C. Tsinakis, Decomposition for relatively normal lattices, Trans. Amer. Math. Soc., to appear. · Zbl 0799.06019
[9] Iseki, K.; Tanaka, S., Ideal theory of BCK-algebras, Math. Japan, 21, 351-366, (1976) · Zbl 0355.02041
[10] Keimel, K., A unified theory of minimal prime ideals, Acta math. acad. so. hungaricae, 23, 1-2, 51-69, (1972) · Zbl 0265.06016
[11] Snodgrass, J.T.; Tsinakis, C., Finite-valued algebraic lattices, Algebra universalis, 30, 311-319, (1993) · Zbl 0806.06011
[12] J.T. Snodgrass and C. Tsinakis, The finite basis theorem for relatively normal lattices, Algebra Universalis, to appear. · Zbl 0819.06009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.